The Hirota conditions

Alan C. Newell, Zeng Yunbo

Research output: Contribution to journalArticlepeer-review

13 Scopus citations


The condition on the polynomial P for a Hirota equation Pτ·τ=0 to have an N-soliton solution for arbitrary N is examined and simplified.

Original languageEnglish (US)
Pages (from-to)2016-2021
Number of pages6
JournalJournal of Mathematical Physics
Issue number8
StatePublished - 1986

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics


Dive into the research topics of 'The Hirota conditions'. Together they form a unique fingerprint.

Cite this